ITEM METADATA RECORD
Title: Numerical determination of an emanating branch of hopf-bifurcation points in a 2-parameter problem
Authors: Roose, Dirk ×
Dedier, B #
Issue Date: Jul-1989
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on scientific and statistical computing vol:10 issue:4 pages:671-685
URI: 
ISSN: 0196-5204
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science